# SDR QMLA2014060214063

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N145LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9072
- Aircraft time: 2,996 hours, 11,516 cycles
- System (JASC): 6540 · Tail Rotor Drive Indicating System
- Part: Chip Detector
- Part number: 4639210009
- Condition: Contaminated
- Location: Tail Rotor
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAIL ROTOR CHIP CAUTION ILLUMINATED ON CAD DURING POWER UP.  REMOVED TAIL ROTOR CHIP PLUG & FOUND ONE TINY SLIVER APPROXIMATELY THE SIZE OF A HAIR & 1 - 2 MM IN LENGTH.  CLEANED CHIP PLUG & REINSTALLED.  PERFORMED OPERATIONS CHECK & 10 MINUTE GND RUN WITH NO REOCCURRENCE.  ACFT RETURNED TO SERVICE.
